# SDR SWAA2019082936424

- Difficulty date: August 27, 2019
- Submitted: August 29, 2019
- Operation: Air carrier
- Aircraft: N437WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29832
- Aircraft time: 56,979 hours, 33,310 cycles
- System (JASC): 2565 · Escape Slide
- Part: Skirt
- Condition: Peeling
- Location: R2 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR ESCAPE SLIDE SKIRT WORN AND RUBBER BACKING PEELING UP.          / R&R SLIDE IAW MT.
